Results 1 to 6 of 6
I cold turkeyed Oxazepam ((Serax) need your sdvise
  1. #1
    Oxi1 is offline New Member
    Join Date
    Jun 2017
    Posts
    4

    Default I cold turkeyed Oxazepam ((Serax) need your sdvise

    Hi all!

    Desperate need your advise:

    Due to anxiety and bad sleep I have been taking Oxazepam 10 mg for 27 days. Sometimes I took 2 a day, some days i took none. In total i took 22 pills. I got them on prescription from my doctor but wasn't aware of the dependency they create.
    I cold turkeyed 13 days ago. Since then my sleep patern is worst then ever, i have had a bad stomach the first 5 days. I can feel anxiety coming up especially in the early morning. I also have a sore throat.
    However my initial cause for anxiety has been taken away so i guess these are all withdrawal symtoms.
    My questions:
    Are these all normal withdrawal symtoms? (I was not a user from any substances before including alcohol so am a virgin on that area and have low tolerance
    Will this take much longer before my sleep patern will get better? (I sleep for max 2-3 hours per night? Before i started the Ox i slept 6 hours.

    Any advise from u guys/galls is really really appriciated, i am at my wit ends due to the lack of sleep.
    I can't express my gratitude for anybody giving me advise or reassurance!

    Thank you very much, John.
    Ps. English is not my first language so pardon for any typos.

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Quote Originally Posted by Oxi1 View Post
    Hi all!

    Desperate need your advise:

    Due to anxiety and bad sleep I have been taking Oxazepam 10 mg for 27 days. Sometimes I took 2 a day, some days i took none. In total i took 22 pills. I got them on prescription from my doctor but wasn't aware of the dependency they create.
    I cold turkeyed 13 days ago. Since then my sleep patern is worst then ever, i have had a bad stomach the first 5 days. I can feel anxiety coming up especially in the early morning. I also have a sore throat.
    However my initial cause for anxiety has been taken away so i guess these are all withdrawal symtoms.
    My questions:
    Are these all normal withdrawal symtoms? (I was not a user from any substances before including alcohol so am a virgin on that area and have low tolerance
    Will this take much longer before my sleep patern will get better? (I sleep for max 2-3 hours per night? Before i started the Ox i slept 6 hours.

    Any advise from u guys/galls is really really appriciated, i am at my wit ends due to the lack of sleep.
    I can't express my gratitude for anybody giving me advise or reassurance!

    Thank you very much, John.
    Ps. English is not my first language so pardon for any typos.
    John - if you were taking benzos for 27 days and you quit cold turkey then you are most likely experiencing some withdrawal symptoms? These withdrawals can certainly affect sleep, cause flu-like symptoms and increase anxiety among other things. I'm not familiar with Oxazepam but from what I've read is that 10mg of Oxazepam is equivalent to 1mg of xanax? It is recommended and would of been best to slowly taper off the benzo to help minimize or even eliminate any withdrawal symptoms. Since you are already a couple of weeks off the med I would suggest that you just stay the course as things should start to improve very soon? Drink lots of water to help flush your system.

    Just remember that everything you are experiencing right now is a normal part of the benzo detox process. Things will get better it just takes some time! Nobody can give you an exact time-line on when things will get better but be rest assured that things will indeed get better? Hang in there and keep us updated on your progress? Best of luck to you... God bless us all!

  3. #3
    Oxi1 is offline New Member
    Join Date
    Jun 2017
    Posts
    4

    Default

    Thanks Ricky,

    Sure i will keep everbody updated! Thanks for the moral support. Yes i am much to far now to go back on Benzo's. In the early morning i feel the waves of anxiety going through my body. Last week i also had this during the day, that stopped so that is a little improvement. During the day i feel week (also because of the lack of sleep) and i have a incedible hunger.
    I tried to sleep on the couch this afternoon but woke in 5 minutes with a shock.

    What bothers me is that my doc said nothing about the dependency. I had to find out myself....
    I told him that i stopped he said "yeah you can also do one every other day". Well thats was my taper advise i got.
    I wasn't aware of the consequences after i already stopped a few days. The strange thing is that everybody i know thinks i am exaggerating, that nobody can have w/d in a small month of using.

    Again thanks Ricky for helping me/ us! Good to finally talk to somebody who understands.

  4. #4
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Quote Originally Posted by Oxi1 View Post
    Thanks Ricky,

    Sure i will keep everbody updated! Thanks for the moral support. Yes i am much to far now to go back on Benzo's. In the early morning i feel the waves of anxiety going through my body. Last week i also had this during the day, that stopped so that is a little improvement. During the day i feel week (also because of the lack of sleep) and i have a incedible hunger.
    I tried to sleep on the couch this afternoon but woke in 5 minutes with a shock.

    What bothers me is that my doc said nothing about the dependency. I had to find out myself....
    I told him that i stopped he said "yeah you can also do one every other day". Well thats was my taper advise i got.
    I wasn't aware of the consequences after i already stopped a few days. The strange thing is that everybody i know thinks i am exaggerating, that nobody can have w/d in a small month of using.

    Again thanks Ricky for helping me/ us! Good to finally talk to somebody who understands.
    I would say that most doctors do not know much about benzos. They know what they are used for but they do not know how fast dependency can set in, the severity of the withdrawals or how to properly wean someone off?

    How have you been feeling these past couple of days?

  5. #5
    Oxi1 is offline New Member
    Join Date
    Jun 2017
    Posts
    4

    Default

    Thanks for inquiring!
    I am getting better by the day, the rushes of anxiety stopped. My sleep is up to 4-5 hours a night, which is much better.
    I took on a small home improvement project to get my mind of it, which seems to work. I am not there but hopefully can keep getting better. The stress, and panic attacks also stopped. Looks i have had the worst behind me now. I am still a little week but i also lost about 25 pounds the last 2 months, but i am eating again!

  6. #6
    Oxi1 is offline New Member
    Join Date
    Jun 2017
    Posts
    4

    Default

    Update 3 weeks.

    Still of the pills.
    Sleep keeps getting better. Having a tight throat but can live with that, anxiety thankfully not back.
    Eating patern back to normal, drink a lot of charmomile tea, quit coffee.

Similar Threads

  1. Going cold turkey
    By New_beginnings in forum Need to Talk?
    Replies: 51
    Last Post: 07-12-2017, 10:06 PM
  2. FENTANYL COLD TURKEY. No other choice but cold turkey off opiates? I did it.....
    By heykyleinsf in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 09-15-2015, 08:03 PM
  3. Oxazepam / Serax for Opiate withdrawl??
    By blondibee in forum Need to Talk?
    Replies: 9
    Last Post: 06-24-2006, 04:32 AM
  4. Oxazepam 50mg
    By nishhammer in forum Pill Identification
    Replies: 5
    Last Post: 06-04-2005, 07:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22